# SDR REXA201100429

- Difficulty date: June 26, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N829AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8029
- Aircraft time: 14,753 hours, 12,261 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CREW DECLARED EMERGENCY DUE TO FLAPS FAILED AT ZERO EN ROUTE.  REMOVED AND REPLACED LT BPSU IAW AMM 27-51-10.  FLAPS OP CHECK NORMAL IAW AMM 27-54-00.  OK FOR SERVICE.  PART EFFECTIVELY VERIFIED.
